Citation: | ZHANG Haiyan, TANG Huo, MA Lina. The Fourth-order Hankel Determinant for Certain Subclasses of Star-like Functions Subordinate to Exponential Function[J]. Journal of South China Normal University (Natural Science Edition), 2021, 53(4): 84-90. DOI: 10.6054/j.jscnun.2021062 |
[1] |
MA W C, MINDA D. A unified treatment of some special classes of univalent functions[C]//Proceedings of the International Conference on Complex Analysis at the Nankai Institute of Mathematics. Tianjin: [s. n. ], 1992: 157-169.
|
[2] |
SOKÓȽ J, STANKIEWICZ J. Radius of convexity of some subclasses of strongly starlike functions[J]. Zeszyty Naukowe Politechniki Rzeszowskiej Matematyka, 1996, 19: 101-105. http://www.researchgate.net/profile/Janusz_Sokol/publication/267137022_Radius_of_convexity_of_some_subclasses_of_strongly_starlike_functions/links/54980b460cf2c5a7e3428aad.pdf
|
[3] |
MENDIRATTA R, NAGPAL S, RAVICHANDRAN V. A subclass of starlike functions associated with left-half of the lemniscate of Bernoulli[J]. International Journal of Mathematics, 2014, 25(9): 1-17.
|
[4] |
MENDIRATTA R, NAGPAL S, RAVICHANDRAN V. On a subclass of strongly starlike functions associated with exponential function[J]. Bulletin of the Malaysian Mathematical Sciences Society, 2015, 38: 365-386. doi: 10.1007/s40840-014-0026-8
|
[5] |
POMMERENKE C H. On the coeffcients and Hankel determinants of univalent functions[J]. Journal of London Mathematical Society, 1966, 41: 111-122.
|
[6] |
FEKETE M, SZEGÖ G. Eine benberkung über ungerada schlichte funktionen[J]. Journal of the London Mathematical Society, 1933, 8(2): 85-89. doi: 10.1112/jlms/s1-8.2.85/abstract
|
[7] |
KOEPF W. On the Fekete-Szegö problem for close-to-convex functions[J]. American Mathematical Society, 1987, 101: 89-95.
|
[8] |
KOEPF W. On the Fekete-Szegö problem for close-to-convex functions Ⅱ[J]. Archiv Der Mathematik, 1987, 49: 420-433. doi: 10.1007/BF01194100
|
[9] |
SRIVASTAVA H M, HUSSAIN S A, RAZA M, et al. The Fekete-Szegö functional for a subclass of analytic functions associated with quasi-subordination[J]. Carpathian Journal of Mathematics, 2018, 34(1): 103-113. doi: 10.37193/CJM.2018.01.11
|
[10] |
SRIVASTAVA H M, MISHRA A K, DAS M K. The Fekete-Szegö problem for a subclass of close-to-convex functions[J]. Complex Variables, Theory and Application, 2001, 44(2): 145-163. doi: 10.1080/17476930108815351
|
[11] |
TANG H, SRIVAATAVA H M, SIVASUBRAMANIAN S, et al. The Fekete-Szegö functional problems for some classes of m-fold symmetric bi-univalent functions[J]. Journal of Mathematical Inequalities, 2016, 10(4): 1063-1092.
|
[12] |
ZHANG H Y, TANG H, NIU X M. Third-order Hankel determinant for certain class of analytic functions related with exponential function[J]. Symmetry, 2018, 10(10): 501-508. doi: 10.3390/sym10100501
|
[13] |
SHI L, SRIVASTAVA H M, ARIF M, et al. An investigation of the third Hankel determinant problem for certain subfamilies of univalent functions involving the exponential function[J]. Symmetry, 2019, 11(5): 598-611. doi: 10.3390/sym11050598
|
[14] |
ZAPRAWA P. Hankel determinants for univalent functions related to the exponential function[J]. Symmetry, 2019, 11(10): 1211-1220. doi: 10.3390/sym11101211
|
[15] |
BABALOLA K O. On H3(1) Hankel determinant for some classes of univalent functions[J]. Inequality Theory and Applications, 2010, 6: 1-7. http://arxiv.org/abs/0910.3779
|
[16] |
BANSAL D. Upper bound of second Hankel determinant for a new class of analytic functions[J]. Applied Mathematics Letters, 2013, 26(1): 103-107. doi: 10.1016/j.aml.2012.04.002
|
[17] |
BANSAL D, MAHARANA S, PRAJAPAT J K. Third order Hankel determinant for certain univalent functions[J]. Journal of Korean Mathematical Society, 2015, 52(6): 1139-1148. doi: 10.4134/JKMS.2015.52.6.1139
|
[18] |
ÇAǦLAR M, DENİZ E, SRIVASTAVA H M. Second Hankel determinant for certain subclasses of bi-univalent functions[J]. Turkish Journal of Mathematics, 2017, 41: 694-706. doi: 10.3906/mat-1602-25
|
[19] |
JANTENG A, HALIM S A, DARUS M. Coefficient in-equality for a function whose derivative has a positive real part[J]. Journal of Inequalities in Pure and Applied, 2006, 7(2): 50/1-5.
|
[20] |
JANTENG A, HALIM S A, DARUS M. Hankel determinant for starlike and convex functions[J]. International Journal of Mathematics Analysis, 2007, 13(1): 619-625.
|
[21] |
LEE S K, RAVICHANDRAN V, SUBRAMANIAM S. Bou-nds for the second Hankel determinant of certain univalent functions[J]. Journal of Inequalities and Applications, 2013, 2013(281): 1-17.
|
[22] |
RAZA M, MALIK S N. Upper bound of the third Hankel determinant for a class of analytic functions related with lemniscate of bernoulli[J]. Journal of Inequalities and Applications, 2013, 2013(412): 1-8.
|
[23] |
SRIVASTAVA H M, ALTINKAYA S, YALCIN S. Hankel determinant for a subclass of bi-univalent functions defined by using a symmetric q-derivative operator[J]. Filomat, 2018, 32(2): 503-516. doi: 10.2298/FIL1802503S
|
[24] |
张海燕, 汤获, 马丽娜. 一类解析函数的三阶Hankel行列式的上界估计[J]. 纯粹数学与应用数学, 2017, 33(2): 211-220. doi: 10.3969/j.issn.1008-5513.2017.02.013
ZHANG H Y, TANG H, MA L N. Upper bound of third Hankel determinant for a class of analytic functions[J]. Pure and Applied Mathematics, 2017, 33(2): 211-220. doi: 10.3969/j.issn.1008-5513.2017.02.013
|
[25] |
DUREN P L. Harmonic mappings in plane[M]. New York: Cambridge University Press, 2004.
|
[26] |
LIBERA R J, ZLOTKIEWICZ E J. Coefficient bounds for the inverse of a function with derivative in P[J]. Proceedings of the American Mathematica, 1983, 87(2): 251-257.
|
[27] |
RAVICHNDRAN V, VERMA S. Bound for the fifth coeffcient of certain starlike functions[J]. Comptes Rendus Mathematique, 2015, 353(6): 505-510. doi: 10.1016/j.crma.2015.03.003
|
[28] |
POMMERENKE C. Univalent functions[M]. Providence: American Mathematical Society, 1975.
|